# SDR CA960909003

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist Box
- Part number: 2859702
- Condition: Grooved
- Location: Aft Bottom
- Part time: 4,414 hours
- Component: Piper, 2859702
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELEVATOR CABLES GROOVED THE AIR DISTRIBUTION BOX. THE CONTROL CABLES WERE INSTALLED CORRECTLY AS PER PIPER PARTS BOOK. THE CORRECTIVE ACTION WAS TO CUT BACK THE BOX AS REQUIRED FOR CLEARANCE AND WELD IN A NEW BOTTOM FOR THE AIR BOX.
